# SDR DALA2021031501451

- Difficulty date: March 11, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 74,370 hours, 28,164 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Drag Fitting
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LH WING UPPER SURFACE FORWARD DRAG FITTINGS AT HOLE #2,3,4,8,9,10,11 WITH VARIOUS DISCREPANCIES. REPAIRED ON ERA 59025214. (LP 1752226)
